| Model Number |
NSLG2S45 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: r93p1k, r93g48.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a analysis for a set of images submitted to ethicon endo surgery for evaluation.The image provided by the customer is that of the outer label from a shipping box, the lot can be observed as r93p1k.The image provided by the customer is that of the label from the secondary package.The lot can be observed as r93g48.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery quality system.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.
Event or Problem Description
It was reported that during an unknown procedure a lot mismatch between the outer box which reports r93p1k (exp.31/5/23) and the inner box which reports r93g48 (exp.30/4/23).
Additional Manufacturer Narrative
(b)(4).Date sent: 10/6/2021.
Additional Manufacturer Narrative
(b)(4), date sent: 11/9/2021 additional information was requested and the following was obtained: the distribution center this complaint was reported from is a jnj distribution center.The product was still under jnj control investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection was conducted on the returned device.The nslg2s45 device a was returned inside its original packaging.Upon visual inspection, it was noted that the outer label from a shipping box, the lot can be observed as r93p1k, and the label from the internal box and the tyvek a lot can be observed as r93g48.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Further investigation on the complaint a manufacturing issue was found at (b)(4), an nr was initiated to documented it.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.